Search Results

There are 63325 results for: content related to: Analytical approach to Boussinesq equation with space- and time-fractional derivatives

  1. Approximation of generalized Stokes problems using dual-mixed finite elements without enrichment

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 2, 20 September 2011, Pages: 247–268, Jason S. Howell

    Article first published online : 8 JUN 2010, DOI: 10.1002/fld.2356

  2. Mobile and immobile fluid transport: Coupling framework

    International Journal for Numerical Methods in Fluids

    Volume 65, Issue 8, 20 March 2011, Pages: 877–922, Jürgen Geiser

    Article first published online : 9 FEB 2010, DOI: 10.1002/fld.2225

  3. Curvilinear finite elements for Lagrangian hydrodynamics

    International Journal for Numerical Methods in Fluids

    Volume 65, Issue 11-12, 20 - 30 April 2011, Pages: 1295–1310, V. A. Dobrev, T. E. Ellis, Tz. V. Kolev and R. N. Rieben

    Article first published online : 8 JUN 2010, DOI: 10.1002/fld.2366

  4. Analysis of fully developed flow and heat transfer in a vertical channel with prescribed wall heat fluxes by the homotopy analysis method

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 7, 10 November 2011, Pages: 805–819, A. K. Alomari and I. Hashim

    Article first published online : 5 AUG 2010, DOI: 10.1002/fld.2388

  5. Derivation, implementation, and initial testing of a compressible wall-layer model

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 9, 30 July 2011, Pages: 1183–1206, R. B. Bond and Frederick G. Blottner

    Article first published online : 17 MAR 2010, DOI: 10.1002/fld.2309

  6. Numerical simulation of mass transfer to micropolar fluid flow past a stenosed artery

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 11, 20 December 2011, Pages: 1655–1676, Md. A. Ikbal, S. Chakravarty, Sarifuddin and P. K. Mandal

    Article first published online : 6 OCT 2010, DOI: 10.1002/fld.2438

  7. Homotopy solution for flow of a micropolar fluid on a continuous moving surface

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 5, 20 June 2011, Pages: 608–621, A. K. Alomari, M. S. M. Noorani and R. Nazar

    Article first published online : 11 FEB 2010, DOI: 10.1002/fld.2275

  8. Calculation of capillary jet

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 6, 30 October 2011, Pages: 733–753, Kenn K. Q. Zhang

    Article first published online : 20 JUL 2010, DOI: 10.1002/fld.2386

  9. Peristaltic flow of a second-order fluid in the presence of an induced magnetic field

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 5, 20 October 2011, Pages: 537–558, T. Hayat, Najma Saleem, Y. Abd elmaboud and S. Asghar

    Article first published online : 29 JUN 2010, DOI: 10.1002/fld.2371

  10. A posteriori error of a discontinuous Galerkin scheme for compressible miscible displacement problems with molecular diffusion and dispersion

    International Journal for Numerical Methods in Fluids

    Volume 65, Issue 7, 10 March 2011, Pages: 781–797, Jiming Yang

    Article first published online : 21 DEC 2009, DOI: 10.1002/fld.2208

  11. A finite element method for compressible viscous fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 7, 10 July 2011, Pages: 852–874, C. S. Jog

    Article first published online : 18 FEB 2010, DOI: 10.1002/fld.2287

  12. Simple, coupled algorithms for solving creeping flows and their application to electro-osmotic flows

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 10, August 2011, Pages: 1248–1273, Yong Kweon Suh and Sangmo Kang

    Article first published online : 15 MAR 2010, DOI: 10.1002/fld.2310

  13. A lattice Boltzmann model for two-dimensional sound wave in the small perturbation compressible flows

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 2, 20 September 2011, Pages: 214–231, Jianying Zhang, Guangwu Yan, Bo Yan and Xiubo Shi

    Article first published online : 19 MAY 2010, DOI: 10.1002/fld.2349

  14. A kinetic interpretation of the section-averaged Saint-Venant system for natural river hydraulics

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 7, 10 November 2011, Pages: 914–938, N. Goutal and J. Sainte-Marie

    Article first published online : 20 OCT 2010, DOI: 10.1002/fld.2401

  15. Variable viscosity effects on the peristaltic motion of a third-order fluid

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 11, 20 December 2011, Pages: 1500–1515, T. Hayat and F. M. Abbasi

    Article first published online : 27 SEP 2010, DOI: 10.1002/fld.2428

  16. A linearity-preserving cell-centered scheme for the heterogeneous and anisotropic diffusion equations on general meshes

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 12, 30 December 2011, Pages: 2157–2183, Zhiming Gao and Jiming Wu

    Article first published online : 10 DEC 2010, DOI: 10.1002/fld.2496

  17. An L2-stable approximation of the Navier–Stokes convection operator for low-order non-conforming finite elements

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 5, 20 June 2011, Pages: 555–580, G. Ansanay-Alex, F. Babik, J. C. Latché and D. Vola

    Article first published online : 4 MAR 2010, DOI: 10.1002/fld.2270

  18. ℋ-LU factorization in preconditioners for augmented Lagrangian and grad-div stabilized saddle point systems

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 1, 10 January 2012, Pages: 83–98, Steffen Börm and Sabine Le Borne

    Article first published online : 9 DEC 2010, DOI: 10.1002/fld.2495

  19. A coupling strategy based on anisotropic mesh adaptation for solving two-fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 10, August 2011, Pages: 1226–1247, Thi Thu Cuc Bui, P. Frey and B. Maury

    Article first published online : 31 MAR 2010, DOI: 10.1002/fld.2307

  20. Some applications of the concept of minimized integrated exponential error for low dispersion and low dissipation

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 2, 20 January 2012, Pages: 244–268, A. R. Appadu

    Article first published online : 25 JAN 2011, DOI: 10.1002/fld.2504